# SDR SCNA97144

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, INTERCOSTAL ANGLE AT STATION 1110 TO 1130 WAS FOUND CRACKED AND CORRODED.  REMOVED, FABRICATED, AND INSTALLED NEW ANGLE IAW B727 SRM 51-30-01 AND 51-30-02.
